# SDR HEEA063260

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2250U
- Make and model: Bell 206L-1
- Aircraft serial: 45754
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Assy
- Part number: 206040530001
- Condition: Corroded
- Location: M/R Gearbox
- Component: 206040004111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BEHIND INPUT LINER ON MAIN CASE ASSY.  (OIL FILTER CORROSION) REPLACED WITH SERVICEABLE ASSY.
